# SDR CA150204009

- Difficulty date: February 3, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 2761 · Drag Control Actuator
- Part: Cylinder
- Part number: 3763407
- Condition: Leaking
- Location: Pcu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE MFS PCU GT411-6001-9 CYLINDER, PN 376340-7, BASE RADIUS WAS FOUND OUT OF SPEC, OVERSIZED RELIEF IN THE BOTTOM OF THE CYLINDER BORE, CAUSING PISTON SEAL DAMAGE.  THIS DEFECT CREATES A HYD FLUID BYPASS CONDITION THAT COULD RESULT IN A REDUCTION IN HINGE MOMENT CAPABILITY & SEVERE INTERNAL LEAKAGE DURING VARIOUS FLIGHT PHASE.  QTY 183 MFS PCU SUSPECT.  THIS CONDITION IS UNDER INVESTIGATION.  TRIAGE IS IN WORK TO ASSESS THE CRITICALITY OF THE FAILURE.
